# SDR IPXA12M71569

- Difficulty date: January 16, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XFS663 AND XFS669.  REPAIRED RT WING FIXED L/E BEADED DOUBLER AT XFS663 TO XFS669 REF EO MD11-5730-42916-B.
